Advertisement

Implicit Contractions on a Set Equipped with Two Metrics

  • Praveen Agarwal
  • Mohamed Jleli
  • Bessem Samet
Chapter

Abstract

Several classical fixed point theorems have been unified by considering general contractions expressed via an implicit inequality, see, for examples, Turinici [15], Popa [8, 9], Berinde [2], and references therein. In this chapter, we consider a class of mappings defined on a set equipped with two metrics and satisfying an implicit contraction involving two functions \(F:[0,\infty )^6\rightarrow \mathbb {R}\) and \(\alpha : X\times X\rightarrow \mathbb {R}\). The existence of fixed points for this class of mappings is investigated. The main reference for this chapter is the paper [14].

References

  1. 1.
    Agarwal, R.P., O’Regan, D.: Fixed point theory for generalized contractions on spaces with two metrics. J. Math. Anal. Appl. 248, 402–414 (2000)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Berinde, V.: Stability of Picard iteration for contractive mappings satisfying an implicit relation. Carpathian J. Math. 27(1), 13–23 (2011)Google Scholar
  3. 3.
    Hardy, G.E., Rogers, T.G.: A generalization of a fixed point theorem of Reich. Can. Math. Bull. 16, 201–206 (1973)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kannan, R.: Some remarks on fixed points. Bull. Calcutta Math. Soc. 60, 71–76 (1960)Google Scholar
  5. 5.
    Kirk, W.A., Srinivasan, P.S., Veeramani, P.: Fixed points for mappings satisfying cyclical contractive conditions. Fixed Point Theory 4(1), 79–89 (2003)Google Scholar
  6. 6.
    Maia, M.G.: Un’osservazione sulle contrazioni metrich. Rend. Semi. Mat. Univ. Padova. 40, 139–143 (1968)Google Scholar
  7. 7.
    Nieto, J.J., Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. Acta Math. Sin. (Engl. Ser.) 23, 2205–2212 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Popa, V.: Fixed point theorems for implicit contractive mappings. Stud. Cerc. St. Ser. Mat. Univ. Bacau. 7, 127–133 (1997)Google Scholar
  9. 9.
    Popa, V.: Some fixed point theorems for compatible mappings satisfying an implicit relation. Demonstr. Math. 32, 157–163 (1999)Google Scholar
  10. 10.
    Ran, A.C.M., Reurings, M.C.B.: A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Am. Math. Soc. 132, 1435–1443 (2004)Google Scholar
  11. 11.
    Reich, S.: Kannan’s fixed point theorem. Bull. Univ. Math. Ital. 4, 1–11 (1971)Google Scholar
  12. 12.
    Rhoades, B.E.: A comparison of various definitions of contractive mappings. Trans. Am. Math. Soc. 226, 257–290 (1997)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Samet, B., Vetro, C., Vetro, P.: Fixed point theorems for \(\alpha \)-\(\psi \)-contractive type mappings. Nonlinear Anal. 75, 2154–2165 (2012)Google Scholar
  14. 14.
    Samet, B.: Fixed point results for implicit contractions on spaces with two metrics. J. Inequalities Appl. 2014, 84 (2014)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Turinici, M.: Fixed points of implicit contraction mappings. An. Şt. Univ. A. I. Cuza Iaşi (S I-a, Mat) 22, 177–180 (1976)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsAnand International College of EngineeringJaipurIndia
  2. 2.Department of Mathematics, College of SciencesKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations